# SDR USAAD00078

- Difficulty date: May 22, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR-PIT - FLT 1951 - THE LOW LEVEL EMERGENCY LIGHTS WERE FLASHING DURING FLIGHT WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES AT SEAT POSITIONS 1, 11 AND 29.  (M)
